# SDR GLBA2012113000124

- Difficulty date: November 30, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND T/E DAMAGE .35" -.35" ON THE OTBD END OF THE LT ELEVATOR.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-27-005.    MAJOR REPAIR.
